Publications of G. Schwarz

[1]  On the de Rham cohomology of the leaf space of a foliation, Topology 13 (1974), 185-187.
[2]  Smooth functions invariant under the action of a compact Lie group, Topology 14 (1975), 63-68.
[3]  Covering smooth homotopies of orbit spaces, Bull. Amer. Math. Soc. 83 (1977), 1028-1030.
[4]  Representations of simple Lie groups with regular rings of invariants, Invent. Math. 49 (1978), 167-191.
[5]  Representations of simple Lie groups with a free module of covariants, Invent. Math. 50 (1978), 1-12.
[6]  Lifting smooth homotopies of orbit spaces, Inst. Hautes Etudes Sci. Publ. Math. 51 (1980), 37-135.
[7]  (with E. Bierstone) Division et prolongement des functions C, C. R. Acad. Sci. Paris 191 (1980), 75-77.
[8]  (with E. Bierstone) Continuous linear division and extension of C functions, Duke Math. J. 50 (1983), 233-271.
[9]  (with E. Bierstone) The extension problem and related themes in differential analysis, in Proceedings of Symposia in Pure Mathematics, vol. 40 Part I (1983), 137-143.
[10] Invariant theory of G2, Bull. Amer. Math. Soc. 9 (1983), 335-338.
[11] (with C. Procesi) Inequalities defining orbit spaces, Invent. Math. 81 (1985), 539-554.
[12] (with C. Procesi) The geometry of orbit spaces and gauge symmetry breaking in supersymmetric gauge theories, Phys. Lett. B 161 (1985), 117-121.
[13] On classical invariant theory and binary cubics, Ann. Inst. Fourier 37 (1987), 191-216.
[14] Invariant theory of G2 and Spin7, Comment. Math. Helv. 63 (1988), 624-663.
[15] (with H. Kraft and T. Petrie, coeditors), Topological Methods in Algebraic Transformation Groups, Progress in Mathematics 80 (1989), Birkhäuser Verlag, Basel-Boston.
[16] The topology of algebraic quotients, in Topological Methods in Algebraic Transformation Groups, edited by H. Kraft et. al., Progress in Mathematics vol. 80 (1989), Birkhäuser Verlag, Basel-Boston, 135-152.
[17] (with H. Kraft) Reductive group actions on affine space with one-dimensional quotient, in Group Actions and Invariant Theory, CMS Conference Proceedings vol. 10 (1989), 125-132.
[18] Exotic algebraic group actions, C. R. Acad. Sci. Paris 309 (1989), 89-94.
[19] Differential operators and orbit spaces, in Proceedings of the Hyderabad Conference on Algebraic Groups, Manoj Prakashan, Madras (1991), 509-516.
[20] (with H. Kraft) Reductive groups actions with one-dimensional quotient, Inst. Hautes Etudes Sci. Publ. Math. 76 (1993), 1-97.
[21] Differential operators on quotients of simple groups, J. of Alg. 169 (1994 ), 248-273.
[22] (with Chen-bo Zhu) Invariant differential operators on symplectic Grassman manifolds, Manuscripta Math. 82 (1994), 191-206.
[23] Lifting differential operators from orbit spaces, Ann. Sci. Ecole Norm. Sup. 28 (1995), 253-306.
[24] Invariant differential operators, in Proceedings of the 1994 ICM (1995), Birkhäuser Verlag, Basel-Boston, 333-341.
[25] (with H. Kraft) Finite automorphisms of affine N-space, in Proceedings of the Curaçao Conference on Automorphisms of Affine Space (1995), Kluwer, 55-66.
[26] On a homomorphism of Harish-Chandra, in Algebraic Groups and Lie Groups; a Volume in Honour of R. W. Richardson, Australian Mathematical Society Lecture Series 9 (1997), Cambridge University Press, 321-329.
[27] (with D. Wehlau) Invariants of four subspaces, Ann. Inst. Fourier 48 (1998), 667-697.
[28] Quotients of Compact and Complex Reductive Groups, in Théorie des invariants & Géometrie des variétés quotients, Travaux en Cours 61 (2000), Hermann et cie., Paris, 5-83.
[29] (with A. G. Helminck) Orbits and invariants associated with a pair of commuting involutions, Duke Math. J. 106 (2001), 237-279.
[30] (with M. Hunziker) A homomorphism of Harish-Chandra and direct images of D-modules, Proc. Amer. Math. Soc. 129 (2001), 3485-3493.
[31] Algebraic quotients of compact group actions, J. of Alg. 244 (2001), 365-378.
[32] (with H. Kraft) Rational covariants of reductive groups and homaloidal polynomials, Math. Res. Lett. 8 (2001), 641-649.
[33] (with A. G. Helminck) Orbits and invariants associated with a pair of spherical varieties, Acta Appl. Math. 73 (2002), 103-113.
[34] Finite dimensional representations of invariant differential operators, J. of Alg. 258 (2002), 160-204.
[35] Finite dimensional representations of invariant differential operators, II, J. of Alg. 266 (2003), 749-755.
[36] Group actions and quotients for compact Lie groups and algebraic groups, in Invariant theory in all characteristics, CRM Proc. Lecture Notes 35 (2004), Amer. Math. Soc., 209-227.
[37] (with A. G. Helminck) Smoothness of quotients associated with a pair of commuting involutions, Canad. J. Math. 56 (2004), 945-962.
[38] (with P. Heinzner) Cartan decomposition of the moment map, Mathematische Annalen 337 (2007), 197-232. http://xxx.lanl.gov/abs/math.CV/0502515
[39] (with H. Kraft) Compression of finite groups and covariant dimension, J. Alg. 313 (2007). 268-291. http://arXiv.org/abs/math/0609253
[40] When polarizations generate, Transformation Groups 12 (2007). 761-767. http://xxx.lanl.gov/abs/math.RT/0609078
[41] (with P. Heinzner and H. Stoetzel) Stratifications with respect to actions of real reductive groups, Compositio Math. 144 (2008), 163-185. http://arXiv.org/abs/math/0611491
[42] Linear maps preserving invariants. Proc. Amer. Math. Soc. 136 (2008), 4197-4200. http://xxx.lanl.gov/abs/0708.2890
[43] Linear maps preserving fibers, J. of Lie Theory. 18 (2008), 433--443. http://xxx.lanl.gov/abs/0709.2202, final version http://www.heldermann.de/JLT/JLT18/JLT182/jlt18027.htm
[44] (with H. Kraft and R. Loetscher) Compression of finite groups and covariant dimension, II, J. of Alg. 322 (2009), 94-107. http://arxiv.org/abs/0807.2016
[45] (with L. Helminck) Real double coset spaces and their invariants, J. of Alg. 322 (2009), 219-236. http://arXiv.org/abs/0804.3756
[46] Isomorphisms preserving invariants, Geometriae Dedicata 143 (2009), 1-6 http://arXiv.org/abs/0804.3363
[47] Homology of equivariant vector fields, Pure and Applied Math Quarterly 6 (2010), 383-390. http://xxx.lanl.gov/abs/math/0609081
[48] (with L. Helminck) On generalized Cartan subspaces, Transformation Groups 16 (2011), 783-805.
[49] Reduced invariant sets, Journal of Fixed Point Theory and Applications (issue in honor of R. S. Palais) 7 (2011), 359-367. http://arxiv.org/abs/1109.3646
[50] Linear maps preserving orbits, Annales de l'Institut Fourier 62 (2012), 667-706. http://arXiv.org/abs/0910.1308
[51] Vector fields and Luna strata, Journal of Pure and Applied Algebra 217 (2013), 54-58. http://arxiv.org/abs/1110.3523
[52] (with H.-C. Herbig) The Koszul complex of a moment map, J. Symplectic Geometry 11 (2013), 497-508. http://arxiv.org/abs/1205.4608
[53] Quotients, automorphisms and differential operators, J. London Math. Soc. 89 (2014), 169-193. http://arxiv.org/abs/1201.6369
[54] Lifting automorphisms of quotients of adjoint representations, J. Lie Theory 24 (2014), 625-639. http://arxiv.org/abs/1301.6300
[55] (with H. Kraft) Representations with a reduced null cone, in Symmetry: Representation Theory and its Applications (in honor of Nolan Wallach), Progress in Mathematics (Birkhäuser) 257 (2014), 419-474. http://arxiv.org/abs/1112.3634
[56] (with F. Kutzschebauch and F. Larusson) An Oka principle for equivariant isomorphisms, J. reine angew. Math. 706 (2015), 193-214. http://arxiv.org/abs/1303.4779
[57] (with A.R. Linshaw and B. Song) Jet schemes and invariant theory, Ann. Inst. Fourier (Grenoble) 65 (2015), 2571-2599. http://arxiv.org/abs/1112.6230
[58] (with A.R. Linshaw and B. Song) Arc spaces and the vertex algebra commutant problem, Adv. Math. 277 (2015), 338-364. http://arxiv.org/abs/1201.0161
[59] (with H.-C. Herbig and C. Seaton) When is a symplectic quotient an orbifold? Adv. Math. 280 (2015), 208-224. http://arxiv.org/abs/1403.3307
[60] (with F. Kutzschebauch and F. Larusson) Homotopy principles for equivariant isomorphisms, Transactions AMS 369 (2017), 7251-7300. http://arxiv.org/abs/1503.00797
[61] (with F. Kutzschebauch and F. Larusson) Sufficient Conditions for Holomorphic Linearisation, Transformation Groups 22 (2017), 475-485. http://arxiv.org/abs/1503.00794
[62] An Oka principle for Stein G-manifolds, to appear in Indiana University Math. J. http://arxiv.org/abs/1608.05156
[63] (with F. Kutzschebauch and F. Larusson) An equivariant parametric Oka principle for bundles of homogeneous spaces, to appear in Mathematische Annalen http://arxiv.org/abs/1612.07372
[64] (with H.-C. Herbig and C. Seaton) Symplectic quotients have symplectic singularities http://arxiv.org/abs/1706.02089